On the evening of the day my 2nd dose was due (one week and 12 hours after 1st dose) I started itching intensely at injecton site. The itching has occured daily since then (now in 3rd day) so I did not take the 2nd dose. How long does the itching last? Why didn't it start before the 7th day? There is also a small bump at site.
You may want to either ask your doctor or talk to someone from bydureon. In my case I do have the bump but I don't have any itching at the site. Just some soreness.. And it usually last about a couple days or so.. I give my shot in the abdomen.. And the only problem I've notice that since it so sore that what I wear tends to irritate the area. But I've been taking it for 6 weeks now.. Makes me really thirsty drink plenty of water.. Hope this helps
I've been on it for 4 1/2 weeks and never had an itch or bump. I had been on Byetta though for many years before I switched. I think you should definitely call the bydureon hotline from the company they were very helpful for me. The number is in the instruction booklet.
The RN that showed me how to inject Bydureon worked with it's research testing. When I called her to ask about the itching, she told me to count to 10 before I took the needle out to make none of the drug leaked out on my skin. She also suggested, when injecting into my stomach to stand up. Since then, I do not have ANY itching. As far as the bumps, mine seem to take 6-8 weeks to go away, if I inject in my stomach. Less, if I inject in my thighs.
Over six weeks here.
- Bydureon Information for Consumers
- Bydureon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bydureon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jan 2014 • 1 answer
Updated 16 Jun 2013 • 2 answers
Updated 28 Feb 2014 • 1 answer
Updated 31 Aug 2015 • 1 answer
Updated 27 Jan 2018 • 1 answer